# SDR IXXA20251030002

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 69,641 hours, 25,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N410242
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW LOWER SKIN 37" AFT OF SKIN SPLICE 5"- 46" OUTBD OF FUSELAGE HAS AREA OF CORROSION PN112N4101-34, AND 112N4102-42
